# SDR UALA2008111302047

- Difficulty date: April 8, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,226 hours, 8,909 cycles
- Engine: Pwa PW4056
- Engine time: 57,616 hours, 8,218 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004111
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 57,616 hours, 8,218 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG NO N1 READING ON TOUCHDOWN.  REPLACED ELECTRONIC ENGINE CONTROL (EEC).
